You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

The Promotion of Collegiate Mathematics

H. E. Slaught
The American Mathematical Monthly
Vol. 22, No. 8 (Oct., 1915), pp. 251-253
DOI: 10.2307/2971850
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails